# SDR ASAA2016011214754

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,923 hours, 9,525 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT THRU 280 DUAL FMC FAILURE, SLOWLY CAME BACK.  ACFT GROUNDED.  RESET BOTH FMC'S REF FIM 34-61, TASK 836.  FMC'S RESTORED TO NORMAL.
